Authors: Dautović, Šejla 
Doder, Dragan
Ognjanović, Zoran 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Logics for reasoning about degrees of confirmation
Journal: Journal of Logic and Computation
Volume: 31
Issue: 8
First page: exab033
2189
Last page: 2217
Issue Date: 31-May-2021
Rank: ~M21
ISSN: 0955-792X
DOI: 10.1093/logcom/exab033
URL: https://academic.oup.com/logcom/article-pdf/31/8/2189/41808968/exab033.pdf
Abstract: 
In this paper, we present a first-order and a
propositional logic for reasoning about degrees of confirmation. We
define the appropriate formal languages and describe the corresponding
classes of models. We provide infinitary axiomatizations for both
logics and we prove that the axiomatizations are sound and strongly
complete. We also show that our propositional logic is decidable. For
some restrictions of the logics, we provide finitary axiomatic
systems.
Publisher: Oxford Academic Press

Show full item record

Page view(s)

61
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.